Author Details
Written By
MDS (Oral Pathology & Microbiology), BDS
Reviewed By
MD (Pharmacology), MBBS
Last updated:
18 Feb 2020 | 05:25 PM (IST)
Want to know more?
Read Our Editorial Policy
Have issue with the content?
Report Problem

Aspadic 20 mg/500 mg Tablet


Overview

Introduction

Aspadic 20 mg/500 mg Tablet is a combination medicine used in the treatment of abdominal pain. It works effectively to reduce abdominal pain and cramps by relaxing the muscles of the stomach and gut. It also blocks certain chemical messengers that cause pain and fever.

Aspadic 20 mg/500 mg Tablet is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, dryness in mouth, blurred vision, weakness, and nervousness. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It may also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness.

Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. You should also tell your doctor if you are breastfeeding.

Uses of Aspadic Tablet

Side effects of Aspadic Tablet

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Aspadic

  • Nausea
  • Dryness in mouth
  • Blurred vision
  • Sleepiness
  • Weakness
  • Nervousness

How to cope with side effects?

The occurrence of side effects varies from person to person. The following are a few ways of dealing with some of the common side effects. However, consult your doctor if these persist.

  • Coping with Nausea
    You can help yourself by eating small, frequent meals rather than large ones and drinking plenty of fluids. Eat slowly. Avoid fatty, fried, spicy and very sweet foods. Eat cold or slightly warm food if the smell of cooked or cooking food makes you feel sick. Get plenty of fresh air. You could also try chewing ginger or drinking ginger tea. Eat bananas to replace potassium in your blood which can drop if you are sick (vomit). Use oral rehydration salts to replace vitamins and minerals lost through being sick. There are some medicines that can help you stop from feeling sick. Speak to your doctor if your condition does not improve.
  • Coping with Dryness in mouth
    Keep a drink available that you can sip through the day. Rinse your mouth with warm salted water and chew sugarless gum or hard candy. Try breathing through your nose more often than your mouth. Avoid caffeinated beverages, smoking and alcohol because they can make your condition worse. Use lip balm if your lips are also dry. Try to avoid foods that are acidic (like lemons), spicy, salty or sugary. If this side effect bothers you or does not go away, talk to your doctor about artificial saliva products or other suitable treatments.
  • Coping with Blurred vision
    You can consider washing your eyes with water. Avoid driving or using tools or machines if your vision is impaired. Do not take your next dose if your vision is still blurry. If it gets worse or does not improve, ask your doctor to recommend eye drops or talk about changing your medications.
  • Coping with Sleepiness
    If the medicine is making you drowsy during the day, stop what you are doing and sit or lie down until you feel better. You can also consider taking a nap. Physical exercises such as walking may be helpful. Do not drink alcohol, as it will make you feel more tired. Avoid driving or operating heavy equipment when you are feeling drowsy. This problem usually goes away as your body gets used to the medicine. However, if it does not, ask your doctor if you can take your medicine at bedtime or whether the dose can be reduced.
  • Coping with Weakness
    Make sure you rest and drink plenty of fluids. Eat a well-balanced diet to keep your energy levels up. Do not drink too much alcohol. Do not drive or use tools or machinery until you feel better. Other things that can help include doing some gentle exercise every day, prioritizing and pacing your activities and having a short nap if you need to. If you are still having problems after a week, speak to your doctor, as they may want to change you to a different type of medicine.
  • Coping with Nervousness
    This often disappears when the condition you are being treated for is managed. You could ask your doctor about changing the dose of your medicine or alternatives if it is affecting your daily life or causing you distress. Psychological treatments may be available. Some things you can do to help yourself include stopping smoking, cutting down the amount of alcohol and caffeine you drink, and doing regular exercise. You should also eat a healthy diet and find out how to get sleep if you are having trouble. Try talking to a friend or family member. Calming breathing exercises and other relaxation techniques may also help.

How to use Aspadic Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Aspadic 20 mg/500 mg Tablet may be taken with or without food, but it is better to take it at a fixed time.

How Aspadic Tablet works

Aspadic 20 mg/500 mg Tablet is a combination of two medicines: dicyclomine and paracetamol, which relieves abdominal pain and cramps. Dicyclomine is an anti-cholinergic which relaxes the muscles in the stomach and gut (intestine). It stops sudden muscle contractions (spasms), thereby relieving cramps, pain, bloating, and discomfort. Paracetamol/Acetaminophen is an analgesic (pain reliever) which works by blocking the release of certain chemical messengers that cause pain.

Safety Advice

Alcohol
UNSAFE
It is unsafe to consume alcohol with Aspadic 20 mg/500 mg Tablet.
Pregnancy
SAFE IF PRESCRIBED
Aspadic 20 mg/500 mg Tablet is generally considered safe to use during pregnancy. Animal studies have shown low or no adverse effects to the developing baby; however, there are limited human studies.
Breastfeeding
CONSULT YOUR DOCTOR
Aspadic 20 mg/500 mg Tablet is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Driving
CONSULT YOUR DOCTOR
It is not known whether Aspadic 20 mg/500 mg Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Kidney
CAUTION
Aspadic 20 mg/500 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Aspadic 20 mg/500 mg Tablet may be needed. Please consult your doctor.
Liver
CAUTION
Aspadic 20 mg/500 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Aspadic 20 mg/500 mg Tablet may be needed. Please consult your doctor.
However, the use of Aspadic 20 mg/500 mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Aspadic 20 mg/500 mg Tablet
₹0.96/Tablet
₹2.95/Tablet
209% costlier
Colimex Tablet
Wallace Pharmaceuticals Pvt Ltd
₹3/Tablet
214% costlier
Colicspam 20 mg/500 mg Tablet
Leben Laboratories Pvt Ltd
₹3/Tablet
214% costlier
Baralgan NU Tablet
Sanofi India Ltd
₹3.22/Tablet
236% costlier
Cyclopam Tablet
Indoco Remedies Ltd
₹4.64/Tablet
385% costlier

Quick Tips

  • Aspadic 20 mg/500 mg Tablet helps relieve stomach pain.
  • Take it with food to prevent an upset stomach.
  • If you get diarrhea while taking this medicine you should stop taking it and consult your doctor.
  • Dry mouth may occur as a side effect. Frequent mouth rinses, good oral hygiene, increased water intake and sugarless candy may help.
  • It may cause dizziness, drowsiness or visual disturbances. Use caution while driving or doing anything that requires concentration.
  • Avoid consuming alcohol while taking this medicine as it can cause excessive drowsiness and increase your risk of stomach problems.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. 

Fact Box

Habit Forming
No

Patient Concerns

arrow
Cronin abdominal pain with formation of gases
Dr. Pushkar Mani
Physician
pantocid 20 mg twice daily for 1 week than once daily for another weekalso u have to take 1 st morning tablet in empty stomach and 2nd tablet 1 hrs before dinneralso take DIMET PLUS twice daily for 5 daysreview after 10 days
Fever and stomach pain or vomiting symptoms in petiont
Dr. Pushkar Mani
Physician
anyways take paracetamol 500 mg thrice daily for 2 days onlyand take omez d 20 mg twice daily for 3 days
arrow
Do you have any questions related to Aspadic 20 mg/500 mg Tablet ?

FAQs

Q. What is Aspadic?

Aspadic is a combination of two medicines: Dicyclomine and Paracetamol. This medication helps in relieving stomach pain. It works by relaxing the muscles of the stomach and intestine by decreasing the levels of chemical substances in the body that cause pain.

Q. Is it safe to use Aspadic?

Aspadic is safe for most of the patients. However, in some patients it may cause some unwanted common side effects like nausea, dryness of mouth, blurred vision, sleepiness, weakness and nervousness. If you experience any persistent problem while taking this medication, inform your doctor as soon as possible.

Q. Can I stop taking Aspadic when my pain is relieved?

Aspadic is usually used for short-term and can be discontinued if there is no pain. However, it should be continued if you are advised by your doctor to do so.

Q. Can the use of Aspadic cause diarrhea?

Yes, the use of Aspadic can cause diarrhea. In case of diarrhea, drink plenty of water or other fluids by taking small frequent sips. Also, avoid taking fatty or fried foods along with this medication. Talk to your doctor if diarrhea persists and you notice signs of dehydration, like less urination with dark colored and strong-smelling urine. Do not take any other medicine without speaking to your doctor.

Q. Can the use of Aspadic cause dry mouth?

Yes, the use of Aspadic can cause dry mouth. If you experience dry mouth, drink plenty of water. Take regular sips of water during the day and keep some by your bed at night. You may use lip balm if your lips are also dry. Try to avoid foods that are acidic (like lemons), spicy and salty.

Q. Are there any specific contraindications associated with the use of Aspadic?

The use of Aspadic is considered to be harmful for patients with known allergy to any of the components or excipients of this medicine. It should be used carefully in patients with alcohol dependency or with underlying kidney or liver damage.

Q. Can the use of Aspadic cause damage to liver?

Aspadic is usually safe to use in the dose as recommended by the doctor. However, an overdose of Aspadic can cause damage to the liver. Avoid drinking alcohol while taking this medicine, as it may further increase the risk of liver damage. Use of this medicine is not recommended in patients with the severe liver disease.

Q. Can I take a higher dose of this medicine than recommended?

No, taking higher than the recommended dose of Aspadic can lead to increased chances of side effects. If you are experiencing increased severity of pain or if the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.

Q. What are the instructions for storage and disposal of Aspadic?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Products

Disclaimer:

1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover all possible side effects, drug interactions or warnings or alerts. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

References

  1. NHS. Paracetamol for adults. [Accessed 14 Feb. 2019] (online) Available from:External Link
  2. MedlinePlus. Dicyclomine. [Accessed 12 Apr. 2019] (online) Available from:External Link
  3. Paracetamol. Barnstaple, Devon: Actavis UK Limited; 1980 [revised 23 Dec. 2016]. [Accessed 12 Apr. 2019] (online) Available from:External Link
  4. Medscape. Dicyclomine. [Accessed 12 Apr. 2019] (online) Available from:External Link
  5. Drugs.com. Paracetamol. [Accessed 12 Apr. 2019] (online) Available from:External Link

Manufacturer/Marketer Address

Shiyapura, Raopura, Vadodara - 390 001
A licensed vendor partner from your nearest location will deliver Aspadic 20 mg/500 mg Tablet. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your doctor's ℞ and the availability of this medicine.
MRP9.56  Get 15% OFF
Best Price
₹8.13
Valid only on the orders above ₹500
10 tablets in 1 strip
Add To Cart
Price for Care Plan Members:
₹7.93
arrow
Additional offers
Paytm: Pay with Paytm and get surprise cashback up to ₹500. Valid only for new Paytm customers with minimum order value of ₹1000 from 1st July to 31st July, 2020.
Show more show_more

INDIA’S LARGEST HEALTHCARE PLATFORM

150M+
Visitors
25M+
Orders Delivered
1000+
Cities
Get the link to download App
Reliable

All products displayed on 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

India's only LegitScript and ISO/IEC 27001 certified online healthcare platform
Know More About 1mgdownArrow
Access medical and health information

1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1000 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.